# SDR DHL200080491C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCY COMPT INTERIOR FRAME FLANGE CRACKED 2 INCHES AT STA 620.00 BETWEEN L-26 AND L-27 RT.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED CRACK PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51-1-21.
